English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Applications depuis K(Z/p,2) et une conjecture de N. Kuhn

MPS-Authors
/persons/resource/persons235298

Gaudens,  Gérald
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gaudens, G., & Schwartz, L. (2013). Applications depuis K(Z/p,2) et une conjecture de N. Kuhn. Annales DE l'€™Institut Fourier, 63(2), 763-772. doi:10.5802/aif.2776.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1B0D-1
Abstract
There is no abstract available